Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Pregnancy Scare?
    avatar
    An_249389 posted:
    Yep, I'm having it right now.[br>[br>My boyfriend visited me through Friday-Monday of last week for my birthday, and it was great. It was nice to spend time with him after six months of not seeing him. I even told my dad about him for the first time, and as terrified as I was of it (we have been dating for about a year and a half now), he took it really well. But something has come up, and I am kind of at a loss of what to do with myself...[br>[br>To start, I am on birth control. A while back, I did an oopsie and accidentally took two of my inactive pills at the beginning of my pack instead of two active pills (making it so I technically missed two days worth of pills). This was about eight days before my boyfriend came and saw me. I caught up on my pills, and when he was here, yes, we used protection, meaning condoms. However, to my ever amazing luck, the darn thing broke something terrible and he did end up ejaculating inside of me some. (Which wouldn't have been an issue if I didn't oopsie on my pills.) I ended up getting the morning after pill and taking it on Sunday because that was the earliest I could get it, due to the fact I have no vehicle. (We had sex on Friday.) And I continued on with my birth control pills at the same time. That was a little over a week ago, and I am on my last active pill for the pack, before I start my inactive pills. I get my period three days from now.[br>[br>I decided to take my one remaining Clearblue pregnancy test I had from last time we were together, and I used it in the morning. I'm three days ahead, so I didn't think I'd be a positive, but as a "just in case" thing I did it. When I took it, and for hours thereafter, it was negative. However, about four to five hours after taking it, I came across it again, and it looked like this...[br>[br>[br>[br>[br>(Sorry for it being blurry, I only have my laptop camera to use.)[br>[br>I am at a loss on what to think. This line showed up five hours after I used it. I dunno if it's an evaporation line, but it's a really dark one if it is. I've been crampy the passed few days, but it more feels incredibly like my period is about to come on more than anything. It's a bit out of the ordinary for me to cramp up like this, but I did use the morning-after pill only about a week ago, and I was cramping up like crazy after using it. I figured whatever I was feeling right now was a result of the morning after pill, but now I'm not so sure.[br>[br>What do you guys think? Do you think I'm pregnant, considering everything I went through to protect myself?
    Reply
     
    avatar
    tlkittycat1968 responded:
    Evaporation line. If the line did not show up in the timeframe (usually 3 minutes or so), it's negative. If you look at the directions, I'm sure they say do not read it after 10 minutes because any results after that timeframe are invalid.
    Proud mommy to PJ (5)


    Spotlight: Member Stories

    I have been married for almost a year. My husband and I really want kids, and we have been trying since we have been married, but it still hasn't ...More

    Helpful Tips

    trying to get pregnant
    .. im trying to get pregnant for 2 yrs.. im nearly hopeless..pls help More
    Was this Helpful?
    2 of 4 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.